Could Rogaine Make My Hair Even Worse?

Hi — I have a question about Rogaine.

I’ve read that Rogaine can make things worse before better. I’m OK with that risk. But is it possible that Rogaine could make things worse, and then NOT be effective for me, i.e. things would not get better again? So I’d just be left worse off than without using Rogaine at all? Thanks for your time.

Block Quote

Rogaine (minoxidil) is marketed for hair growth — not hair loss. There are occasional reports of increased shedding in the first month of use, but this is just temporary. Many people panic when they see increased shedding and stop the treatment so I suspect it would be a negative outcome if you look at it that way.

Tags: rogaine, minoxidil, hairloss, hair loss

1 thought on “Could Rogaine Make My Hair Even Worse?

  1. I took rogaine (also generic minoxodil) for a cple months and I was applying it twice a day to the frontal hairline. I did see tiny vellus hairs in the front part but i also felt like i saw shedding from the frontal part. When this happened, I completely stopped the treatment, and I personally felt the shedding stopped, but then cple years later my frontal hair line got worst. I was and still am on proscar when i was using minoxodil. I think the frontal hairline loss i saw was from the initial shedding that occurs when u do the treatment. Maybe i shouldn’t have stopped, but it was also becomming very costly to buy both. Should i have continued minoxodil, i dont know i guess time will tell…

Leave a Reply

Your email address will not be published. Required fields are marked *